Why does it cause constipation?
Why does it cause constipation?
I am on week 5 and I have mitral valve prolapse so I was waiting on a lot of side effects. So far all I have experienced is cotton mouth, constipation and WEIGHT LOSS! Yay!!! I understand your worry though, I am the same way, but at the weight I am at and was at, the benefit far out weighed the risks.
Amanda in AL
Classified Binge Eater
SW: 1/08- 294
04/08- 264 diet and excercise - Binge Eater- off wagon after this!
06/03/08 271- Started Phen per doc. 37.5mg 1x/day
6/10/08-261 WOW! 10 lbs in one week!
6/17/08-263 BLOATED! Blah!
07/07/08 Overdid it this weekend! 259 Crap!
08/01/08 257.5 WTF?
08/05/08 TOM came and gone...Drumroll.... 249.5 YES!
I have been on it for about three months, but I only take a half of the 37.5 mg tablet, I also average about 5 days a week, I think it is good to take a break.
My side affects are, having trouble sleeping, constipation, dry mouth, more talkative, slight increase in blood pressure, and a bit more jittery. On the up side I seem to feel a bit uplifted and I definately have more energy, I am excersing off the chart. I lay off the phen if i know I am going to be in a situation where I will feel anxious, for example I just went on a job interview, so I layed off it the day before, so I would be able to sleep and the day of the interview. I am prone to being on the hyper side and can't handle coffee even early in the morning, so I pretty much expected the jitters and take the pill by 6 am. There are some other side effects that sound serious like the thread about the lump in the throat, that is is just plain scary but I have not had to deal with this. Also even though I have the dry mouth I don't have much desire for water, I need to pay attention to that. good luck
at least that is what I hope lol
Last edited by EMT4life; July 7th, 2008 at 08:35 PM.
Thank for your imput. I looked up that protracted withdrawl thing that you mentioned. Get this. Phentermine is used to help people get over their dependency to strong narcotics. I couldn't find anything about Phen having that problem itself. I just wish I knew how long this is going to last. The pill was so great while I was taking it. And believe me, I was extremely nervous about it. I didn't drink alot of water while I was using it, maybe this is retro. But even that sounds weird.
their is a such thing as a delayed withdrawl, but most of the time they are psychological rather than physical. Although, their is something called, "protracted withdrawal syndrome" which is generally the same thing as a delayed withdrawl, google it for more info if you want
First, I have to say that Phen was the greatest thing I have ever used to loose weight. I lost 40 lbs. since February 5, 2008. Of course, I was eating the prescribed 1000-1200 calories a day. No bread, sweets or french fries. That ****ed. But it worked. I had no side effects during the three months that I took it. I decided to go off it the beginnnig of May and see what would happen to my weight. You know, just to see if I could do it on my own. So far, so good. But my question is, one month after I went off the Phen I get this nasty burning sensation in my lips and tongue. Never had it before. I had no withdrawl symptoms the whole month of May. Nothing. Is there such a thing as delayed withdrawl. Has anyone ever had this happen? Is my body just trying to readjust itself? But why a month after stopping the pill. I would like the option of using Phen again, since it worked so well. I only used half a 37.5 mg a day and lost all that weight.
i just don't get the , "sense of well-being", is that supposed to be bad? lol
If one person lists that as a side effect, they have to inform the public. Chances are, most of that won't happen to you at all. I have been taking it for about 5 days, and I only have constipation.
just started taken phentermine, and I did a little research and I found alot of side effects that have me a little worried. Could any of you guys help me out here?
these are some of the side effects:
Increased blood pressure
Sense of well-being
Change in sexual desire
Nausea or vomiting
Skin rash or itching